what happens if you take a yellow fever vaccination and you have lupus
23 Aug 2009
This from http://www.cdc.gov/ncidod/dvbid/YellowFever/vaccine/index.html
Those who should not receive the Yellow Fever Vaccine...
"Persons with an immunosuppressed condition associated with AIDS or HIV infection, or those whose immune system has been altered by diseases such as leukemia and lymphoma, or by drugs and radiation should not receive the vaccine. People with asymptomatic HIV infection may be vaccinated if exposure to yellow fever cannot be avoided. Persons who have had thymus disease or thymus removal should not be vaccinated.
If you have one of these conditions, your doctor will be able to help you decide whether you should be vaccinated, delay your travel, or obtain a waiver. The physician should help you weigh the risks of exposure and contracting the disease against the risks of immunization, and consider alternative means of protection."
If you have lupus and have had the yellow fever vaccine and start to feel unwell you should see your doctor.
- Yellow Fever Vaccine Information for Consumers
- Yellow Fever Vaccine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Yellow Fever Vaccine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Systemic Lupus Erythematosus - I just got back home a few day back after a episode of pericarditis.?
... My Lupus is flaring something terrible, however I have never had it affect my heart like this. I'm not sure if it's due to my age, or ...
3 answers • 13 Mar 2010
Do I still require a vaccination? Or is the inoculation that I received in 2002 still effective as in six months time it would be 10 years after the ...
1 answer • 18 May 2011
Systemic Lupus Erythematosus - Does anyone mind telling me how they were diagnosed. I just went for?
... a blood test today. Wont get results till Monday or Tuesday. It was an ANA test, are there any other more in depth tests or or is that pretty ...
5 answers • 1 Oct 2011
Sine I've started taking Plaquenil I have had iregular periods. Sometimes twice a month. I'm also on C-Quinicrine as well. Could either ...
1 answer • 1 Mar 2012
because ive lost a little bit of hair , im not sure if it was just because my hairs unhealty or a symptom and ive read up on other symptoms and they ...
2 answers • 8 Oct 2013